Caplets 200mg
Price
$4.45
Save 25%
RRP $5.95
To gain access, login, then complete the below form or script upload.
Sorry, we need a little more information before we can grant access to this product.
Practitioner only products are only available to Mr Vitamins members.
Sign in or join for free now to personalise your experience
Free 10 minutes phone consult
Please select a convenient time for us to call you back or, select ‘next available for the soonest possible response.
We will send you an email to reset your password.
Terms and Conditions
This Practitioner Product will be dispensed under the care of a qualified Naturopath.
Practitioner only products are only available to Mr Vitamins members. To access, complete the health survey below, and a member of our team will review your case prior to dispatch. Sometimes one of our Naturopaths may need to make contact to confirm whether this is the best product for you If you already have access, it will appear after you sign-in.
Once complete please reload your page.
Description
Nurofen Caplets 200mg contain ibuprofen 200 mg in each white to off-white, pillow shaped, sugar coated caplet, with 12 caplets in the pack. They are taken with water, with clear directions and a maximum dose in 24 hours for adults and for children from 7 years. The caplets contain sucrose. Always read the label and follow the directions for use.
Product Strengths
- Ibuprofen 200 mg in each caplet.
- White to off-white, pillow shaped, sugar coated caplets.
- Taken with water.
- Clear directions with a maximum dose in 24 hours for each age group.
- 12 caplets per pack.
Suitable For / Not Suitable For
Not suitable for: Anyone allergic to ibuprofen, aspirin or other anti-inflammatory medicines; anyone with a stomach ulcer or other stomach disorder, or kidney, liver or heart problems; women in the last 3 months of pregnancy; and, unless a doctor has said so, anyone with asthma, anyone aged 65 years or older, anyone trying to become pregnant or in the first 6 months of pregnancy, anyone taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or taking medicine regularly, children under 7 years of age, and children with chickenpox (varicella) or dehydrated through diarrhoea or vomiting; use for more than 3 days at a time, unless a doctor has said so; anyone avoiding sucrose.
Ingredients
Active ingredient: ibuprofen 200 mg per caplet. "Contains Sucrose".
Suggested Use
Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).
Allergens
Contains sucrose. No other allergen statement is published for these caplets.
Always review label for full list of ingredients.
Warnings
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
Do not use:
- if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.
Do not use (unless a doctor has told you to):
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medicine regularly.
- if you are aged 65 years or older.
- in children under 7 years of age.
Stop use and see your doctor immediately if: you have an allergic reaction.
Contains sucrose.
Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.
Always read the label and follow the directions for use. Incorrect use could be harmful.
Storage
Store as shown on the pack, out of reach of children.
Disclaimer
Always read the label and follow the directions for use. If symptoms persist, talk to your health professional.
ingredients
Other Ingredients: Sucrose, Sodium Citrate, Talc, Croscarmellose Sodium, Stearic Acid, Titanium Dioxide, Silicon Dioxide, Acacia, Carmellose Sodium, Sodium Laurylsulphate, Macrogol and Black Ink (contains Shellac, Iron Oxide Black (E172) and Propylene Glycol).
suggested dose
For oral administration and short-term use only.
Adults and children & adolescents between 12 and 18 years: Swallow 1 or 2 caplets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 caplets in 24 hours. Do not give to children under 12 years.
Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.
Nurofen Caplets 200mg contain ibuprofen 200 mg in each white to off-white, pillow shaped, sugar coated caplet, with 12 caplets in the pack. They are taken with water, with clear directions and a maximum dose in 24 hours for adults and for children from 7 years. The caplets contain sucrose. Always read the label and follow the directions for use.
Product Strengths
- Ibuprofen 200 mg in each caplet.
- White to off-white, pillow shaped, sugar coated caplets.
- Taken with water.
- Clear directions with a maximum dose in 24 hours for each age group.
- 12 caplets per pack.
Suitable For / Not Suitable For
Not suitable for: Anyone allergic to ibuprofen, aspirin or other anti-inflammatory medicines; anyone with a stomach ulcer or other stomach disorder, or kidney, liver or heart problems; women in the last 3 months of pregnancy; and, unless a doctor has said so, anyone with asthma, anyone aged 65 years or older, anyone trying to become pregnant or in the first 6 months of pregnancy, anyone taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or taking medicine regularly, children under 7 years of age, and children with chickenpox (varicella) or dehydrated through diarrhoea or vomiting; use for more than 3 days at a time, unless a doctor has said so; anyone avoiding sucrose.
Ingredients
Active ingredient: ibuprofen 200 mg per caplet. "Contains Sucrose".
Suggested Use
Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).
Allergens
Contains sucrose. No other allergen statement is published for these caplets.
Always review label for full list of ingredients.
Warnings
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
Do not use:
- if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.
Do not use (unless a doctor has told you to):
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medicine regularly.
- if you are aged 65 years or older.
- in children under 7 years of age.
Stop use and see your doctor immediately if: you have an allergic reaction.
Contains sucrose.
Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.
Always read the label and follow the directions for use. Incorrect use could be harmful.
Storage
Store as shown on the pack, out of reach of children.
Disclaimer
Always read the label and follow the directions for use. If symptoms persist, talk to your health professional.
Other Ingredients: Sucrose, Sodium Citrate, Talc, Croscarmellose Sodium, Stearic Acid, Titanium Dioxide, Silicon Dioxide, Acacia, Carmellose Sodium, Sodium Laurylsulphate, Macrogol and Black Ink (contains Shellac, Iron Oxide Black (E172) and Propylene Glycol).
For oral administration and short-term use only.
Adults and children & adolescents between 12 and 18 years: Swallow 1 or 2 caplets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 caplets in 24 hours. Do not give to children under 12 years.
Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.